# SDR HALA2011080600352

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 95,904 hours, 18,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN MID GALLEY LT SIDE IS OUT.  RELAMPED IAW AMM 33-50-00.  OPS CHECKS GOOD.
